MathSciNet Relay Station
MathSciNet bibliographic data
MR1900887 (2003b:57037) 57R17 (53D35)
Cho, Yong Seung; Joe, Dosang Anti-symplectic involutions with Lagrangian fixed loci and their quotients. Proc. Amer. Math. Soc. 130 (2002), no. 9, 2797–2801 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement